# SDR ASOA201001279

- Difficulty date: September 2, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 29,476 hours, 25,499 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE SHOULD 47-55 PSI ON TAKEOFF ROLL, ON CLIMB OUT THRU 9000 FT OIL PRESSURE DROPPED BELOW 30 PSI, IN CONJUNCTION WITH "LOW OIL PRESSURE" TRIPLE CHIME. FOLLOWED QRH. AT IDLE, OIL PRESSURE STABILIZED AT 39 PSI .LT IT AT IDLE.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)  SERVICED LT ENGINE,TOOK 5 QUARTS. PERFORMED INSP OF LUBRICATION SYS IAW FIM PROCEDURES GE CF-34 3A1 AND 3B1 SPECIAL INSP 15.  NO DESCREPANCIES FOUND.  PERFORMED OIL CONSUMPTION RUNS ON NR1 ENGINE , NR1 ENGINE WITHIN LIMITS IAW AMM 72-00-00. (CLOSED)
